# SDR DLM88050444

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 42,682 hours, 33,590 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 401631
- Condition: Deployed
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMS SERVICES BLEW TAIL CONE AT PHL.  REPLACED TAIL CONE.
